Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 48, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Dec 2, 2018, 1:15 PM EST for Lee County, Georgia. It took effect at Dec 2, 2018, 8:45 PM EST. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 2, 2018, 1:15 PM EST (18:15 UTC)
- In effect from
- Dec 2, 2018, 8:45 PM EST
- Expired
- Dec 4, 2018, 10:20 AM EST
- In force
- 38 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lee County, GA
The radar
The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muckalee Creek near Leesburg (SR 195) (MCKG1).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02351890, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
468 WGUS42 KTAE 021815 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 115 PM EST Sun Dec 2 2018 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Georgia... Muckalee Creek near Leesburg (SR 195) affecting Lee County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC177-031813- /O.NEW.KTAE.FL.W.0048.181203T0300Z-181204T1200Z/ /MCKG1.1.ER.181203T0300Z.181203T0600Z.181204T0000Z.NO/ 115 PM EST Sun Dec 2 2018 The National Weather Service in Tallahassee has issued a * Flood Warning for the Muckalee Creek near Leesburg (SR 195). * From this evening, or until the warning is cancelled. * At 12:45 PM Sunday the stage was 12.6 feet. * Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast: Rise above flood stage by tonight and continue to rise to near 13.1 feet by tomorrow morning. The river will fall below flood stage by tomorrow evening. * Impact: At 13.0 feet: Substantial lowland flooding will occur along the creek. Water will flood one residence on North Hampton Road. && LAT...LON 3191 8418 3179 8412 3162 8407 3162 8415 3180 8419 3191 8427 $$
4 follow-up statements
782 WGUS82 KTAE 030149 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 849 PM EST Sun Dec 2 2018 ...The Flood Warning continues for the following rivers in Georgia... Florida... Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County affecting Lee County Muckalee Creek near Leesburg (SR 195) affecting Lee County Flint River at Bainbridge (US 27) affecting Decatur County Chipola River at Marianna (US 90) affecting Jackson County Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon Counties Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting Brooks and Lowndes Counties Chipola River near Altha (CR 274) affecting Calhoun County Ochlockonee River near Thomasville (US 84) affecting Grady and Thomas Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC177-040148- /O.EXT.KTAE.FL.W.0041.181203T0145Z-181205T1648Z/ /DSNG1.1.ER.181202T1747Z.181203T1800Z.181205T0448Z.NO/ 849 PM EST Sun Dec 2 2018 The Flood Warning continues for the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County. * From this evening, or until the warning is cancelled. * At 7:45 PM Sunday the stage was 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue rising to near 14.7 feet by tomorrow early afternoon. The river will fall below flood stage Tuesday before midnight. * Impact: At 16.0 feet: Private dwelling on the right bank near the bridge will begin to flood. Several homes along the Lower Kinchafoonee Road area will experience significant flooding. && LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420 3174 8426 3184 8434 $$ GAC177-040148- /O.EXT.KTAE.FL.W.0048.181203T0145Z-181205T0000Z/ /MCKG1.1.ER.181202T2015Z.181203T0600Z.181204T1200Z.NO/ 849 PM EST Sun Dec 2 2018 ...Flood Warning extended until Tuesday evening...The Flood Warning continues for the Muckalee Creek near Leesburg (SR 195). * From this evening, or until the warning is cancelled. * At 7:45 PM Sunday the stage was 13.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue rising to near 13.7 feet by tomorrow morning. The river will fall below flood stage Tuesday morning. * Impact: At 14.0 feet: Water will cross North Hampton Road in the 700 block. Additional inundation occurs along the creek further downstream. && LAT...LON 3191 8418 3179 8412 3162 8407 3162 8415 3180 8419 3191 8427 $$ GAC087-040148- /O.EXT.KTAE.FL.W.0042.181204T1600Z-000000T0000Z/ /BGEG1.1.ER.181204T1600Z.181206T0600Z.000000T0000Z.NO/ 849 PM EST Sun Dec 2 2018 The Flood Warning continues for the Flint River at Bainbridge (US 27). * From Tuesday morning, or until the warning is cancelled. * At 7:45 PM Sunday the stage was 20.2 feet. * Minor flooding is forecast. * Flood stage is 25.0 feet. * Forecast: Rise above flood stage by late Tuesday morning and continue to rise to near 26.6 feet by early Thursday morning. && LAT...LON 3108 8449 3092 8453 3077 8467 3083 8471 3093 8459 3108 8454 $$ FLC063-040148- /O.EXT.KTAE.FL.W.0043.181205T0000Z-000000T0000Z/ /MALF1.1.ER.181205T0000Z.181208T0000Z.000000T0000Z.NO/ 749 PM CST Sun Dec 2 2018 The Flood Warning continues for the Chipola River at Marianna (US 90). * From Tuesday evening, or until the warning is cancelled. * At 7:00 PM Sunday the stage was 15.1 feet. * Minor flooding is forecast. * Flood stage is 18.0 feet. * Forecast: Rise above flood stage by Tuesday evening and continue to rise to near 19.1 feet by Friday evening. Additional rises are possible thereafter. * Impact: At 19.0 feet: The Florida Caverns is subject to closure. Water begins to flood Old US Road east of downtown near Bridgewood Rive. Flooding increases at Turtle Bend Lane beginning to flood primary access into the area. && LAT...LON 3095 8525 3073 8519 3061 8514 3061 8520 3075 8523 3094 8532 $$ FLC013-040148- /O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/ /ALTF1.2.ER.181202T2035Z.181205T0000Z.000000T0000Z.NO/ 749 PM CST Sun Dec 2 2018 The Flood Warning continues for the Chipola River near Altha (CR 274). * Until further notice. * At 7:00 PM Sunday the stage was 22.6 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast: The river will continue rising to near 25.7 feet by Tuesday evening then begin falling. && LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520 $$ GAC131-275-040148- /O.CON.KTAE.FL.W.0045.000000T0000Z-000000T0000Z/ /TMLG1.1.ER.181202T2200Z.181205T0000Z.000000T0000Z.NO/ 849 PM EST Sun Dec 2 2018 The Flood Warning continues for the Ochlockonee River near Thomasville (US 84). * Until further notice. * At 7:45 PM Sunday the stage was 15.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast: The river will continue rising to near 17.6 feet by Tuesday evening then begin falling. * Impact: At 18.0 feet: Access to structures at the end of Lewis Land in Grady County becomes restricted above this level. At Dickey Ferry, water begins to approach homes near the river. && LAT...LON 3104 8388 3092 8394 3068 8422 3069 8432 3091 8406 3104 8396 $$ FLC039-073-040148- /O.EXT.KTAE.FL.W.0046.181203T1800Z-000000T0000Z/ /CONF1.2.ER.181203T1800Z.181206T1200Z.000000T0000Z.NO/ 849 PM EST Sun Dec 2 2018 The Flood Warning continues for the Ochlockonee River near Concord (CR 12). * From Monday afternoon, or until the warning is cancelled. * At 8:00 PM Sunday the stage was 34.4 feet. * Moderate flooding is forecast. * Flood stage is 36.0 feet. * Forecast: Rise above flood stage by tomorrow early afternoon and continue to rise to near 39.1 feet by Thursday morning. * Impact: At 38.5 feet: County highway 12 may become closed to vehicular traffic. && LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433 3069 8432 $$ GAC027-185-040148- /O.EXT.KTAE.FL.W.0047.181203T1112Z-181208T0900Z/ /VDSG1.1.ER.181203T1112Z.181205T0000Z.181207T2100Z.NO/ 849 PM EST Sun Dec 2 2018 The Flood Warning continues for the Withlacoochee River above Valdosta (Skipper Bridge Rd). * From Monday morning, or until the warning is cancelled. * At 8:30 PM Sunday the stage was 131.3 feet. * Minor flooding is forecast. * Flood stage is 135.0 feet. && LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330 $$
016 WGUS82 KTAE 031529 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1029 AM EST Mon Dec 3 2018 ...The Flood Warning continues for the following rivers in Georgia... Muckalee Creek near Leesburg (SR 195) affecting Lee County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC177-041500- /O.EXT.KTAE.FL.W.0048.000000T0000Z-181204T1500Z/ /MCKG1.1.ER.181202T2015Z.181203T0400Z.181204T0300Z.NO/ 1029 AM EST Mon Dec 3 2018 The Flood Warning continues for the Muckalee Creek near Leesburg (SR 195). * Until Tuesday morning. * At 9:45 AM Monday the stage was 13.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue to fall and drop below flood stage by tonight. * Impact: At 13.0 feet: Substantial lowland flooding will occur along the creek. Water will flood one residence on North Hampton Road. && LAT...LON 3191 8418 3179 8412 3162 8407 3162 8415 3180 8419 3191 8427 $$
164 WGUS82 KTAE 040211 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 911 PM EST Mon Dec 3 2018 ...The Flood Warning continues for the following rivers in Georgia... Florida... Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County affecting Lee County Muckalee Creek near Leesburg (SR 195) affecting Lee County Flint River at Newton (SR 37) affecting Baker and Mitchell Counties Flint River at Bainbridge (US 27) affecting Decatur County Chipola River at Marianna (US 90) affecting Jackson County ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC177-050210- /O.EXT.KTAE.FL.W.0041.000000T0000Z-181206T1930Z/ /DSNG1.1.ER.181202T1747Z.181205T0000Z.181206T0730Z.NO/ 911 PM EST Mon Dec 3 2018 ...Flood Warning extended until Thursday afternoon...The Flood Warning continues for the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County. * Until Thursday afternoon. * At 8:45 PM Monday the stage was 13.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue rising to near 14.1 feet by tomorrow evening. The river will fall below flood stage early Thursday morning. * Impact: At 13.0 feet: Minor flooding begins at Dawson. Flooding may also affect areas downstream near Leesburg. && LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420 3174 8426 3184 8434 $$ GAC177-041800- /O.EXT.KTAE.FL.W.0048.000000T0000Z-181204T1800Z/ /MCKG1.1.ER.181202T2015Z.181203T0400Z.181204T0600Z.NO/ 911 PM EST Mon Dec 3 2018 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for the Muckalee Creek near Leesburg (SR 195). * Until Tuesday afternoon. * At 8:45 PM Monday the stage was 13.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue to fall to below flood stage by after midnight tomorrow. * Impact: At 13.0 feet: Substantial lowland flooding will occur along the creek. Water will flood one residence on North Hampton Road. && LAT...LON 3191 8418 3179 8412 3162 8407 3162 8415 3180 8419 3191 8427 $$ GAC007-205-050210- /O.EXT.KTAE.FL.W.0056.181205T1630Z-181207T0730Z/ /NEWG1.1.ER.181205T1630Z.181206T0600Z.181206T1930Z.NO/ 911 PM EST Mon Dec 3 2018 The Flood Warning continues for the Flint River at Newton (SR 37). * From Wednesday morning, or until the warning is cancelled. * At 8:45 PM Monday the stage was 17.8 feet. * Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast: The river will continue to rise above flood stage by late Wednesday morning and continue to rise to near 24.5 feet by early Thursday morning. The river will fall below flood stage by Thursday early afternoon. * Impact: At 24.0 feet: Minor lowland flooding begins. && LAT...LON 3144 8412 3133 8420 3108 8449 3108 8454 3121 8449 3144 8418 $$ GAC087-050210- /O.EXT.KTAE.FL.W.0042.181204T2212Z-181209T0900Z/ /BGEG1.1.ER.181204T2212Z.181206T1200Z.181208T2100Z.NO/ 911 PM EST Mon Dec 3 2018 The Flood Warning continues for the Flint River at Bainbridge (US 27). * From Tuesday afternoon, or until the warning is cancelled. * At 8:45 PM Monday the stage was 22.0 feet. * Minor flooding is forecast. * Flood stage is 25.0 feet. * Forecast: The river will continue to rise above flood stage by tomorrow afternoon and continueto rise to near 26.9 feet by Thursday morning. The river will fall below flood stage by Saturday afternoon. * Impact: At 25 feet minor lowland flooding begins. && LAT...LON 3108 8449 3092 8453 3077 8467 3083 8471 3093 8459 3108 8454 $$ FLC013-037-045-077-050210- /O.CON.KTAE.FL.W.0050.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.181203T2205Z.181206T1800Z.000000T0000Z.NO/ 811 PM CST Mon Dec 3 2018 The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 7:15 PM Monday the stage was 17.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: The river will continue rising to near 20.3 feet by early Saturday morning then begin falling. * Impact: At 20.0 feet: The boat ramp at Estiffanulga in Liberty County floods. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$ FLC063-050210- /O.EXT.KTAE.FL.W.0043.181205T1200Z-000000T0000Z/ /MALF1.1.ER.181205T1200Z.181208T1800Z.000000T0000Z.NO/ 811 PM CST Mon Dec 3 2018 The Flood Warning continues for the Chipola River at Marianna (US 90). * From Wednesday morning, or until the warning is cancelled. * At 7:00 PM Monday the stage was 16.4 feet. * Minor flooding is forecast. * Flood stage is 18.0 feet. * Forecast: The river will continue to rise above flood stage by Wednesday morning and continue to rise to near 18.9 feet by Saturday early afternoon. Additional rises are possible thereafter. * Impact: At 19.0 feet: The Florida Caverns is subject to closure. Water begins to flood Old US Road east of downtown near Bridgewood Rive. Flooding increases at Turtle Bend Lane beginning to flood primary access into the area. && LAT...LON 3095 8525 3073 8519 3061 8514 3061 8520 3075 8523 3094 8532 $$ FLC013-050210- /O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/ /ALTF1.2.ER.181202T2035Z.181206T0000Z.000000T0000Z.NO/ 811 PM CST Mon Dec 3 2018 The Flood Warning continues for the Chipola River near Altha (CR 274). * Until further notice. * At 7:00 PM Monday the stage was 24.8 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast: The river will continue rising to near 25.8 feet by Thursday morning then begin falling. * Impact: at 23 feet, water will start to affect houses and mobile homes in the flood plain downstream from the gaege. A few fish camps dowstream of highway 20 will be affected by flood water. && LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520 $$
634 WGUS82 KTAE 041520 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1020 AM EST Tue Dec 4 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... Muckalee Creek near Leesburg (SR 195) affecting Lee County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC177-041550- /O.CAN.KTAE.FL.W.0048.000000T0000Z-181204T1800Z/ /MCKG1.1.ER.181202T2015Z.181203T0400Z.181204T0745Z.NO/ 1020 AM EST Tue Dec 4 2018 The Flood Warning is cancelled for the Muckalee Creek near Leesburg (SR 195). * At 9:45 AM Tuesday the stage was 12.7 feet. * Fell below flood stage at 2:45 AM Tuesday. * Flood stage is 13.0 feet. * Forecast: The river will continue to fall to 12.4 feet by tomorrow morning. * Impact: At 13.0 feet: Substantial lowland flooding will occur along the creek. Water will flood one residence on North Hampton Road. && LAT...LON 3191 8418 3179 8412 3162 8407 3162 8415 3180 8419 3191 8427 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 2, 12:41 PM EST, 34 minutes earlier.
Area forecast discussion, Dec 2, 12:41 PM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1241 PM EST Sun Dec 2 2018
.AVIATION...
[Through 18Z Monday]
SHRA and TSRA will continue around the TAF sites through tonight.
While TAFs show most likely timing of TSRA, thunderstorms are
possible outside of those times. CIGS will continue to vary
mainly around MVFR, however expect conditions to fall to LIFR to
IFR overnight.
&&
.PREV DISCUSSION [1028 AM EST]...
.NEAR TERM [Through Today]...
A cold front associated with a strong low pressure area is analyzed
across N/C AL southwest through southern Mississippi. This front is
expected to move towards and into our area today and then stall by
the end of the day from roughly Albany to Panama City. Southwest
mid/upper flow will remain and becoming parallel to the surface
front so training of showers and storms and a continued threat for
flash flooding will continue today. Probabilities of heavy rainfall
have increased to the east of the previous flash flood watch so I
have extended the watch eastward to along and just east of I-75.
Hi Res models continue to indicate enough decent MLCAPE and Bulk
Shear to warrant a severe risk through the day. Damaging winds and
and isolated tornado or two will be the main threats. SPC has
outlooked our entire area in a marginal risk of severe weather and
areas from Dothan, Marianna, and Tallahassee northeastward are
outlooked in a slight risk for severe weather.
.SHORT TERM [Tonight Through Tuesday]...
Heavy rain and isolated severe thunderstorm threat will persist
through Monday. Threat will gradually shift out of SE AL during
the time frame but the FFA was still extended for all areas in our
CWA except the southern Big Bend counties. Greatest flooding risk
will be over the GA and FL counties that have already seen
excessive rains of 3-6 inches. Conditions will dry out Monday
Night behind a rather strong cold front. Much less humid and
turning cooler on Tuesday.
.LONG TERM [Tuesday Night Through Sunday]...
Dry weather is expected through Friday as high pressure dominates.
Temperatures will start quite chilly but steadily warm during the
late week timeframe. Next rain chances arrive with what looks to
be another active front next weekend.
.MARINE...
Winds and seas will gradually subside today into tonight and
remain lower on Monday. Showers and thunderstorms will persist
over the waters into Monday. Winds and seas higher near
thunderstorms. A cold front will push through the waters by
Tuesday ushering in a period of strong northwesterly winds.
.FIRE WEATHER...
Other than low dispersions, widespread rainfall will preclude any
fire weather concerns through the period.
.HYDROLOGY...
A flash flood watch remains in effect for all but the southern Big
Bend through Monday and significant rises on many area rivers are
occurring and expected to continue. Three to locally six inches
of rain fell in several swaths across areas near and north of I-10
since Saturday morning. An additional one to three inches of rain
is expected through Monday with localized amounts of three to
five inches possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 65 75 53 62 36 / 70 90 20 10 0
Panama City 64 72 52 60 38 / 80 80 20 0 0
Dothan 58 69 46 55 33 / 70 70 10 0 0
Albany 60 70 48 58 34 / 80 70 10 0 0
Valdosta 65 74 52 61 36 / 70 90 30 10 0
Cross City 66 76 59 66 39 / 50 90 40 10 0
Apalachicola 66 74 55 63 39 / 70 90 30 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Monday evening for Calhoun-Central
Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
Jackson-Leon-Liberty-North Walton-South Walton-Washington.
High Rip Current Risk until 7 PM EST /6 PM CST/ this evening for
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...Flash Flood Watch through Monday evening for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Flash Flood Watch through Monday afternoon for Coffee-Dale-
Geneva-Henry-Houston.
GM...None.
&&
NEAR TERM...Scholl
SHORT TERM...Johnstone
LONG TERM...Johnstone
AVIATION...Fieux
MARINE...Johnstone
FIRE WEATHER...Johnstone
HYDROLOGY...JohnstoneIn the hours before
Local storm report, Dec 2, 11:49 AM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1149 AM EST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 1 SE OAKLAND 31.66N 84.25W
12/02/2018 LEE GA EMERGENCY MNGR
APPROXIMATELY 20-30 HOMES WITH WATER IN
THEM. MULTIPLE ROADS CLOSED ACROSS THE
COUNTY.
&&
JLFLocal storm report, Dec 2, 11:56 AM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1156 AM EST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM TSTM WND DMG OMEGA 31.34N 83.59W
12/02/2018 TIFT GA 911 CALL CENTER
TREES DOWN AND CENTER PIVOT IN THE ROAD NEAR
HWY 319 AND TY TY OMEGA ROAD.
&&
JLFLocal storm report, Dec 2, 12:05 PM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1205 PM EST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 AM FLOOD 1 ENE FITZGERALD MUNICI 31.69N 83.25W
12/02/2018 BEN HILL GA PUBLIC
FLOODING IN PARKING LOT NEAR FITZGERALD.
&&
JLFThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 7:40 PM EST | Flash Flood Warning | TAE | Decatur, Grady, Seminole | 4 hr |
| Dec 1, 7:43 PM EST | Special Weather Statement | TAE | Berrien, Lanier | 47 min |
| Dec 1, 8:36 PM EST | Flash Flood Warning | TAE | Seminole | 2 hr |
| Dec 1, 9:54 PM EST | Areal Flood Advisory | TAE | Brooks, Lanier, Lowndes | 2 hr |
| Dec 1, 9:59 PM EST | Areal Flood Advisory | TAE | Calhoun, Dougherty, Lee, Terrell | 2 hr |
| Dec 1, 10:46 PM EST | Areal Flood Advisory | TAE | Calhoun, Lee, Randolph, Terrell | 59 min |
| Dec 1, 11:43 PM EST | Special Weather Statement | TAE | Baker, Calhoun, Early | 47 min |
| Dec 1, 11:48 PM EST | Flash Flood Warning | TAE | Calhoun, Lee, Randolph, Terrell | 3 hr |
| Dec 2, 12:23 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Lee, Terrell | 37 min |
| Dec 2, 12:27 AM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 48 min |
| Dec 2, 1:25 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Terrell | 50 min |
| Dec 2, 1:40 AM EST | Tornado Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 35 min |
| Dec 2, 2:01 AM EST | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Worth | 44 min |
| Dec 2, 2:16 AM EST | Tornado Warning | TAE | Dougherty, Worth | 29 min |
| Dec 2, 2:54 AM EST | Severe Thunderstorm Warning | TAE | Early | 51 min |
| Dec 2, 3:26 AM EST | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Dougherty, Early, Randolph, Terrell | 49 min |
| Dec 2, 3:43 AM EST | Areal Flood Advisory | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 3 more | 2 hr |
| Dec 2, 4:01 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Mitchell and 3 more | 44 min |
| Dec 2, 4:14 AM EST | Flash Flood Warning | TAE | Calhoun, Dougherty, Lee, Randolph, Terrell, Worth | 3 hr |
| Dec 2, 4:27 AM EST | Tornado Warning | TAE | Dougherty, Lee, Turner, Worth | 33 min |
| Dec 2, 4:50 AM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 40 min |
| Dec 2, 5:08 AM EST | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Mitchell, Tift, Turner, Worth | 31 min |
| Dec 2, 5:20 AM EST | Severe Thunderstorm Warning | TAE | Clay, Early, Miller | 40 min |
| Dec 2, 5:41 AM EST | Areal Flood Advisory | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 3 more | 2 hr |
| Dec 2, 8:03 AM EST | Severe Thunderstorm Warning | TAE | Seminole | 42 min |
| Dec 2, 8:33 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Miller, Seminole | 27 min |
| Dec 2, 8:36 AM EST | Tornado Warning | TAE | Colquitt, Mitchell, Tift, Worth | 39 min |
| Dec 2, 8:49 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Miller, Seminole | 16 min |
| Dec 2, 8:57 AM EST | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Miller, Mitchell | 33 min |
| Dec 2, 9:12 AM EST | Tornado Warning | TAE | Berrien, Colquitt, Cook, Tift, Worth | 35 min |
| Dec 2, 9:24 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell, Seminole | 51 min |
| Dec 2, 9:27 AM EST | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more | 36 min |
| Dec 2, 9:50 AM EST | Severe Thunderstorm Warning | TAE | Colquitt, Decatur, Grady, Mitchell, Thomas | 40 min |
| Dec 2, 9:59 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Irwin, Tift | 46 min |
| Dec 2, 10:07 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Lowndes, Thomas | 23 min |
| Dec 2, 10:12 AM EST | River Flood Warning | TAE | Lee | 47 hr |
| Dec 2, 10:12 AM EST | River Flood Warning | TAE | Decatur | 4 days |
| Dec 2, 11:08 AM EST | River Flood Warning | TAE | Grady, Thomas | 5 days |
| Dec 2, 11:08 AM EST | River Flood Warning | TAE | Brooks, Lowndes | 7 days |
| Dec 2, 2:32 PM EST | Special Weather Statement | TAE | Lanier | 43 min |
| Dec 2, 3:26 PM EST | Special Weather Statement | TAE | Lowndes | 49 min |
| Dec 2, 4:27 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lowndes | 33 min |
| Dec 2, 5:00 PM EST | Special Weather Statement | TAE | Lowndes | 30 min |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.